Please use this identifier to cite or link to this item:
Title: Asymptotic regularity of daubechies' scaling functions
Authors: Lau, K.A.-S.
Sun, Q. 
Keywords: Fourier transform
Scaling function
Sobolov exponent
Issue Date: 2000
Citation: Lau, K.A.-S.,Sun, Q. (2000). Asymptotic regularity of daubechies' scaling functions. Proceedings of the American Mathematical Society 128 (4) : 1087-1095. ScholarBank@NUS Repository.
Abstract: Let φN, N ≥ 1, be Daubechies' scaling function with symbol (1+e-iξ/2) QN(ξ) and let Sp(φN),0 < p ≤ ∞, be the corresponding Lp Sobolev exponent. In this paper, we make a sharp estimation of Sp(φN), and we prove that there exists a constant C independent of N such that Matrix Equation Presented This answers a question of Cohen and Daubeschies (Rev. Mat. Iberoamericana, 12(1996), 527-591) positively. © 2000 American Mathematical Society.
Source Title: Proceedings of the American Mathematical Society
ISSN: 00029939
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

checked on Mar 16, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.